A class of globally solvable Markovian quadratic BSDE systems and applications
Hao Xing and
Gordan Žitković
LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library
Abstract:
We establish global existence and uniqueness for a wide class of Markovian systems of backward stochastic differential equations (BSDE) with quadratic nonlinearities. This class is characterized by an abstract structural assumption on the generator, an a-priori local-boundedness property, and a locally-Hölder-continuous terminal condition. We present easily verifiable sufficient conditions for these assumptions and treat several applications, including stochastic equilibria in incomplete financial markets, stochastic differential games, and martingales on Riemannian manifolds
Keywords: BSDE; backward stochastic differential equations; systems of BSDE; quadratic nonlinearities; stochastic equilibrium; martingales on manifolds; nonzero-sum stochastic games (search for similar items in EconPapers)
JEL-codes: C1 (search for similar items in EconPapers)
Date: 2018-01
New Economics Papers: this item is included in nep-gth and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (30)
Published in Annals of Probability, January, 2018, 46(1), pp. 491-550. ISSN: 0091-1798
Downloads: (external link)
http://eprints.lse.ac.uk/73440/ Open access version. (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:73440
Access Statistics for this paper
More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().